|Title:||On some algorithmic investigations of star partitions of graphs||Journal:||Discrete Applied Mathematics||Volume:||62||Issue:||1-3||First page:||119||Last page:||130||Issue Date:||8-Sep-1995||ISSN:||0166-218X||DOI:||10.1016/0166-218X(94)00149-8||Abstract:||
Star partitions of graphs were introduced in a recent paper by the same authors in order to extend spectral methods in algebraic graph theory. Here it is shown that the corresponding partitioning problem is polynomial. Two algorithms are investigated: the first is based on the maximum matching problem for graphs, and the second invokes an algorithm for matroid intersection.
Show full item record
checked on Jul 30, 2023
checked on Aug 4, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.